# SDR BAGA2021080200001

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N190BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000660
- Aircraft time: 18,277 hours, 14,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 340022
- Part serial: 011616
- Condition: Failed
- Location: Emergency Lights
- Part time: 18,277 hours, 14,964 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY BATTERY PACK INOP DURING SCHEDULED MAINTENANCE TEST - REPLACED EMERGENCY BATTERY PACK IAW AMM  33-50-01
